MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 5, 11MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately thirteen years post initial right tka, this (b)(6) male patient had a revision due to increase wear of the polyethylene insert.There was no breakage of the device and no surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The device will be return.
 
Additional Manufacturer Narrative
Concomitant medical products three peg patella 41mm (cat# 200-02-41 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3, h6 and h9 have been updated accordingly.(h3) the revision reported was likely the result of a combination of axial rotation mismatch of the femoral component relative to the tibial insert and patient conditions resulting in high contact stress that led to wear and cracking of the polyethylene.Additionally, a contributing factor to the severe wear and delamination may have been the result of being packaged in a non-conforming vacuum bag for more than 5 years.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 5, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key14308082
Report Number1038671-2022-00348
Device Sequence Number20177535
Product Code JWH
UDI-Device Identifier10885862174628
UDI-Public10885862174628
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2022
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 5, 11MM
Device Catalogue Number02-012-49-5011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
- LGC TIBIAL FIT TRAY CEM SZ 5F / 6T; - LOGIC CR FEMORAL CEM, RIGHT, SZ 5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight136 KG